Alert archive / Indiana / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 52, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 25, 2023, 3:23 PM EDT for 5 counties in Indiana. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 3:23 PM EDT (19:23 UTC)
- Expired
- Jun 25, 2023, 4:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Clay County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 59 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 3:59 PM EDT | HAIL 1.25 | Gosport, IN | Report from mPING: Half Dollar (1.25 in.). |
| Jun 25, 3:59 PM EDT | HAIL 1.25 | Gosport, IN | Report from mPING: Half Dollar (1.25 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:34 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 786 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
990
WUUS53 KIND 251923
SVRIND
INC021-105-109-119-133-252000-
/O.NEW.KIND.SV.W.0052.230625T1923Z-230625T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
323 PM EDT Sun Jun 25 2023
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northwestern Monroe County in south central Indiana...
Southwestern Morgan County in central Indiana...
Northeastern Clay County in west central Indiana...
Northern Owen County in west central Indiana...
Southwestern Putnam County in west central Indiana...
* Until 400 PM EDT.
* At 322 PM EDT, a severe thunderstorm was located 11 miles
southeast of Brazil, or 22 miles east of Terre Haute, moving east
at 45 mph. Quarter size hail was reported at mile marker 20 on
Interstate 70 in Clay County between 315 and 320 pm.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Devore around 335 PM EDT.
Quincy around 340 PM EDT.
Other locations in the path of this severe thunderstorm include
Gosport, Stinesville and Paragon.
This includes Interstate 70 between mile markers 26 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for south central,
central and west central Indiana.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3952 8708 3950 8654 3929 8655 3932 8708
TIME...MOT...LOC 1922Z 271DEG 41KT 3941 8697
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ryan1 follow-up statement
174
WWUS53 KIND 251942
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
342 PM EDT Sun Jun 25 2023
INC021-105-109-119-133-252000-
/O.CON.KIND.SV.W.0052.000000T0000Z-230625T2000Z/
Monroe IN-Morgan IN-Clay IN-Owen IN-Putnam IN-
342 PM EDT Sun Jun 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHWESTERN MONROE...SOUTHWESTERN MORGAN...EAST CENTRAL CLAY...
NORTHERN OWEN AND SOUTH CENTRAL PUTNAM COUNTIES...
At 342 PM EDT, a severe thunderstorm was located 9 miles northeast of
Spencer, or 18 miles northwest of Bloomington, moving east at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Paragon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for south central,
central and west central Indiana.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3949 8692 3950 8654 3929 8655 3932 8708
TIME...MOT...LOC 1942Z 271DEG 41KT 3941 8667
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RyanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:05 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 25, 3:05 PM EDT, 18 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 305 PM EDT Sun Jun 25 2023 .Mesoscale Update... Issued at 125 PM EDT Sun Jun 25 2023 Skies have quickly cleared across much of the forecast area as of 15Z with low to mid 80s already in the Wabash Valley. Higher dewpoints continue to advect into the region as well from the southwest. Starting to see the initial hints of cu formation across northeast Illinois and northwest Indiana. Winds are already gusting at 20-25mph as well. LAPS sounding analysis showing a nice amount of instability present above the inversion already to the tune of 2000-2500 j/kg with lapse rates at an impressive 8C/km and higher across eastern Illinois and western Indiana. To put it mildly...the atmosphere is quickly aligning itself for the convective fireworks anticipated later this afternoon. The bulk of the 12Z data is now in and continues to support a high end risk for severe storms focused over the eastern half of the forecast area after 18-19Z. There remains fluctuations in exactly where the initiation takes place but all signs point to somewhere in the Kokomo-Marion to Indy metro zone continuing S/SW towards Bloomington. Timing of initiation is critical. An earlier start closer to 18Z would support west of the zone mentioned above while a later start at 19-20Z would support in or just east of this zone. The atmosphere should start providing clues on this timing over the next 1-2 hours. All severe risks are on the table but want to clarify level of concern for each risk. 1) Large Hail (possibly 2"+): the amount of instability already in the hail growth zone supports this as the primary risk out of the gate as convection fires. And with the wind potential accompanying the storms as well...we need to be talking more about the risk of wind driven hail in the strongest cells. 2) Damaging Winds and Downbursts: The dry adiabatic flow already present into the mid levels with steep lapse rates supports convection having no problem pulling winds to the surface. Current thinking is that while this will be a threat initially...it should become the primary threat as storms grow upscale and mature into a larger cluster...and that may not occur until after it moves out of the forecast area. 3) A Few Tornadoes: not to diminish the tornado risk at all because it is enhanced across our eastern counties this afternoon...but it is not the main risk. Directional shear through 850mb is maximized over eastern counties later this afternoon with the greatest concern for tornadoes in a zone from northern Madison Co and Muncie area south through Rushville and perhaps down to Greensburg then shifting east into far eastern Indiana and western Ohio. This also correlates to the area where supercells may remain discrete before congealing further east. 0-1km SRH values will exceed 100 m2/s2 and combined with available shear and instability makes a stronger tornado a valid concern as well. 4) Flash Flooding: it seems weird to be mentioning this considering the antecedent dry conditions but...there are likely to be tremendous rainfall rates within the strongest storms. And one factor many are not thinking about: torrential rainfall over a short timeframe on dry soils actually could enhance runoff concerns. One final non-convective risk to mention is the heat and humidity. Temps expected to peak in the low to mid 90s with dewpoints in the upper 60s and lower 70s will produce max heat indices in the 95-100 degree range. This does not meet Heat Advisory criteria...but it has been since Summer 2022 since these heat indices were realized over central Indiana. Be sure to take precautions for the heat this afternoon as well. The next Mesoscale Update will be around 1 pm or shortly after. Pertinent portions of 934 AM Meso Discussion follows... The atmosphere has provided clarity finally for the potential severe threat this afternoon with higher confidence for significant impacts focused especially across the eastern half of the forecast area. Lot to get to this morning with the initial mesoscale update and more to follow through the day. One mitigating factor for convective coverage and intensity discussed Saturday was the pocket of drier air noted in the 850- 800mb layer (and really up as high as 700mb) that was drifting across the region during peak heating today. The overnight model suite has shifted away from that being as much as a factor and despite the presence of dry air within that layer noted on the KSTL ACARS sounding this morning...the tendency to intensify the pocket of dry air across the region has diminished from Saturday. The one model that continues to struggle with this is the HRRR...likely the reason for the hour to hour variability with convective development noted over the last several hours. For all of its usefulness in short term forecasting...one known caveat with the HRRR is that it can overdo mixing within the boundary layer and that may be going on here. Sounding analysis for mid afternoon over central Indiana shows the HRRR on the low end of the range for expected surface dewpoints as low as the mid 60s in some locations. Bulk of the model suite focuses peak dewpoints more in the upper 60s and lower 70s which appears quite reasonable. That being said...the surge of drier near surface air into northern Missouri is impressive in the mid 50s. As that advects E/NE really appears that a rare psuedodryline setup could organize in the vicinity of the cold front by this afternoon which would accentuate rapid convective development. For instance...dewpoints immediately behind the front drop into the 50s across the northern Wabash Valley while low 70s reside over the eastern half of the forecast area. This is just one more component that has trended towards a higher confidence in severe convection by mid to late afternoon. Clearing is rapidly expanding east through the western half of the forecast area currently...with most if not all of central Indiana enjoying sunshine by late morning. The KSTL ACARS earlier showed 850mb temps near 25C and that air is advecting in our direction. Essentially...expect temperatures to warm rapidly as soon as the sun gets out over the next few hours...with temps potentially knocking on the door of 90 as early as 16Z in the lower Wabash Valley. While some of the model guidance again is too aggressive...in our opinion...in warming temps (HRRR again leads the pack here)...much of the forecast area is going to make it into the low and possibly mid 90s before convection initiation. With the dewpoints expected...it will feel oppressive for the first time this year as heat indices peak in the upper 90s in spots. Winds will become gusty by late morning into the early afternoon. This rapid warming will also enable highly unstable conditions to be in play by mid afternoon with MLCAPEs in excess of 3000 j/kg...a deep layer of dry adiabatic flow potential above 700mb and steep lapse rates. As stronger forcing aloft in the mid and upper levels pivots around the base of the upper low over the upper Midwest and 850mb flow strengthens...the setup is in place for explosive convective development to take place in the 18-20Z timeframe in vicinity of the front and dewpoint gradient. At this time...our thoughts have not changed on that location to be somewhere across the central part of the forecast area...from Kokomo to the Indy metro perhaps down as far south as Bloomington. Primary severe weather concerns remain focused on damaging winds and downburst potential as well as significant hail. The steep lapse rates and huge layer of dry adiabatic flow support the idea of damaging winds and this is further supported by the impressive levels of DCAPE in the vicinity of 1500 j/kg. The amount of instability in the hail growth zone remains impressive as well with any intense elevated core likely to have no trouble generating large hailstones. That being said...there is a narrow axis where the tornado threat is enhanced. As the afternoon progresses ahead of the front...our far eastern counties should see surface flow back which will produce an area where directional shear increases through about 850mb. Right now...see the Muncie to Rushville zone as particularly susceptible for this risk likely focused in the 19-22Z timeframe before flow transitions to more unidirectional. Storms will shift E/SE into Ohio and northern/central Kentucky shortly after 00Z with any severe threat over for our area. To recap...all severe weather modes are in play with a timeframe from 18-00Z. Am most concerned for the eastern half of the forecast area where all of the above parameters discussed align the best. Remain prepared and diligent as storms will likely develop and intensify quickly. The next Mesoscale Update will be by late morning. && .Short Term...(This evening through Monday) Issued at 305 PM EDT Sun Jun 25 2023 * Strong to severe storms will continue this afternoon * Chances for rain return mainly on Monday For the details about the severe storms this afternoon, please see the mesoscale discussions. Tonight... Much of if not all of the convection will be east of the area by 00Z. Will keep some low PoPs in the east and southeast early tonight to cover stragglers. Some additional showers may develop later this evening into the overnight across mainly the northern forecast area in wrap around forcing from the system. Will have some low PoPs there. Lows tonight will be in the 60s. Monday... An upper level low near eastern Lower Michigan will swing a trough through the area on Monday. Enough moisture will remain with the system to generate scattered to numerous showers, mainly in the afternoon when some instability builds. Highest PoPs will be in the northeast, closest to the upper low. Some thunder will be possible with the instability, but severe storms are not expected. Highs will be in the 70s northeast where more clouds will be to the middle 80s southeast with more sun. && .Long Term...(Monday night through Sunday) Issued at 305 PM EDT Sun Jun 25 2023 Monday night into Tuesday... The upper level low to the northeast will continue to influence the northeast portions of central Indiana with chances for rain continuing at times. Temperatures in these areas will remain cooler than average. To the southwest, less influence from the upper low will bring fewer clouds and temperatures in the 80s. Tuesday night into Wednesday... Surface high pressure will provide dry conditions during this period. Temperatures will be near normal to a bit below normal in the northeast. Wednesday night through Friday... An upper ridge will attempt to move east and influence the area, but the axis will remain well west. This will put us on the edge and allow any energy moving around the edge to perhaps bring some scattered convection. Will have some low PoPs to account for these. Temperatures will warm as the ridge gets closer, with highs warming into the middle 80s to middle 90s by Friday, with warmest temperatures in the southwest closest to the ridge's influence. Friday night onward... An upper low to the north of the area will influence the area along with a low pressure system. Some timing questions remain, so will just go with chance PoPs through this period. Temperatures will remain warm. && .Aviation...(18Z TAF Issuance) Issued at 125 PM EDT Sun Jun 25 2023 Impacts: * Convection developing shortly after 18Z with greatest impacts late this afternoon at KBMG and KIND * Strongest storms may produce brief wind gusts to 50kts * Dry after 22Z at all terminals * Non thunderstorm wind gusts up to 25kts through early evening * MVFR ceilings possible Monday morning Discussion: The region remains in a lull at the moment as the atmosphere organizes for expected robust convective development to initiate somewhere between 18-19Z ahead of an approaching boundary over eastern Illinois. KHUF and very possibly KLAF will not be impacted as convection likely fires east of those terminals. For KBMG and KIND though...storms will impact between 19-22Z with the potential for brief damaging wind gusts...large hail and very heavy rainfall. With the highest confidence in impacts at KIND...will maintain a tempo group and adjust as needed. Outside of any storms...southwest winds will continue to gust to around 25kts at times...gradually transitioning to westerly behind the boundary this evening before diminishing. For the overnight into Monday...skies will largely clear tonight before expansion of MVFR stratocu towards daybreak as the cold pool associated with the upper low approaches. Winds will become gusty again Monday from the west with the potential for a few showers by later in the afternoon. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale...Ryan Short Term...50 Long Term...50 Aviation...Ryan
Hazardous weather outlook, Jun 25, 9:39 AM EDT, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 939 AM EDT Sun Jun 25 2023 INZ021-028>031-035>049-051>057-060>065-067>072-261000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 939 AM EDT Sun Jun 25 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Thunderstorms will redevelop by mid afternoon. Severe storms are expected, especially near and east of the Interstate 69 corridor and between 2 and 8 pm. Damaging winds and large hail will be the main severe threats. A few tornadoes are possible as well, especially from near Muncie and Anderson south through Rushville. Storm motion will be from the west 30 to 40 mph. Temperatures prior to the storms will warm into the lower and mid 90s in much of the area with heat indices peaking close to 100 degrees in some locations. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms will be possible at times through Tuesday and again Thursday night through Saturday. Lightning and brief heavy rain will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Ryan
In the hours before
Special weather statement, Jun 25, 2:03 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
203 PM EDT Sun Jun 25 2023
INZ029-030-035-036-251830-
Clinton IN-Montgomery IN-Fountain IN-Tippecanoe IN-
203 PM EDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of east central
Fountain, southern Tippecanoe, southwestern Clinton and northern
Montgomery Counties through 230 PM EDT...
At 203 PM EDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Veedersburg, or 14 miles northwest of
Crawfordsville, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central
Fountain, southern Tippecanoe, southwestern Clinton and northern
Montgomery Counties, including the following locations... New
Richmond, Shadeland, Linden, Clarks Hill, Dayton, Wingate and
Mulberry.
This includes Interstate 65 between mile markers 155 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM EDT for central and
west central Indiana.
&&
LAT...LON 4012 8702 4023 8716 4046 8686 4025 8651
TIME...MOT...LOC 1803Z 243DEG 40KT 4022 8704
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
UpdikeLocal storm report, Jun 25, 3:03 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
303 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM Tstm Wnd Dmg 2 W Clarks Hill 40.25N 86.76W
06/25/2023 Tippecanoe IN Public
Time and Location are estimated - numerous
tree limbs down.
&&
ELBLocal storm report, Jun 25, 3:08 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
308 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM Hail 1 S Colfax 40.18N 86.67W
06/25/2023 E0.75 inch Clinton IN Public
Report from mPING: Dime (0.75 in.).
&&
ELBLocal storm report, Jun 25, 3:10 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
310 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM Hail 1 NW Greencastle 39.65N 86.86W
06/25/2023 M0.25 inch Putnam IN Emergency Mngr
1/4 inch hail measured on the north side of
Greenastle.
&&
ELBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 4:44 AM EDT | Special Weather Statement | IND | Clay, Knox, Sullivan, Vigo | 31 min |
| Jun 25, 5:15 AM EDT | Special Weather Statement | IND | Greene | 30 min |
| Jun 25, 5:38 AM EDT | Special Weather Statement | IND | Knox | 37 min |
| Jun 25, 5:44 AM EDT | Special Weather Statement | IND | Parke, Vermillion | 31 min |
| Jun 25, 5:48 AM EDT | Special Weather Statement | IND | Greene | 27 min |
| Jun 25, 5:59 AM EDT | Special Weather Statement | IND | Martin | 31 min |
| Jun 25, 6:10 AM EDT | Special Weather Statement | IND | Lawrence | 35 min |
| Jun 25, 6:14 AM EDT | Special Weather Statement | IND | Parke | 31 min |
| Jun 25, 6:45 AM EDT | Special Weather Statement | IND | Jackson | 30 min |
| Jun 25, 6:47 AM EDT | Special Weather Statement | IND | Greene | 28 min |
| Jun 25, 2:03 PM EDT | Special Weather Statement | IND | Tippecanoe | 27 min |
| Jun 25, 2:20 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Fountain, Montgomery, Tippecanoe | 25 min |
| Jun 25, 2:45 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 30 min |
| Jun 25, 2:50 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 25 min |
| Jun 25, 3:07 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam, Vigo | 23 min |
| Jun 25, 3:09 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 36 min |
| Jun 25, 3:12 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery | 33 min |
| Jun 25, 3:29 PM EDT | Tornado Warning | IND | Boone, Clinton, Hamilton, Tipton | 31 min |
| Jun 25, 3:37 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 38 min |
| Jun 25, 3:47 PM EDT | Tornado Warning | IND | Clay, Monroe, Morgan, Owen | 28 min |
| Jun 25, 3:56 PM EDT | Tornado Warning | IND | Hamilton, Madison, Tipton | 34 min |
| Jun 25, 4:01 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion, Rush | 30 min |
| Jun 25, 4:05 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 25 min |
| Jun 25, 4:07 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin | 23 min |
| Jun 25, 4:09 PM EDT | Areal Flood Advisory | IND | Hendricks, Johnson, Marion, Morgan | 2 hr |
| Jun 25, 4:10 PM EDT | Tornado Warning | IND | Brown, Monroe, Morgan, Owen | 50 min |
| Jun 25, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan, Shelby | 34 min |
| Jun 25, 4:15 PM EDT | Tornado Warning | IND | Johnson, Shelby | 30 min |
| Jun 25, 4:19 PM EDT | Tornado Warning | IND | Daviess, Greene, Lawrence, Martin | 41 min |
| Jun 25, 4:25 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Madison | 35 min |
| Jun 25, 4:26 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 34 min |
| Jun 25, 4:31 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 44 min |
| Jun 25, 4:32 PM EDT | Tornado Warning | IND | Johnson, Marion, Rush, Shelby | 28 min |
| Jun 25, 4:34 PM EDT | Tornado Warning | IND | Daviess, Martin | 26 min |
| Jun 25, 4:36 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Howard, Madison, Tipton | 24 min |
| Jun 25, 4:38 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Monroe | 52 min |
| Jun 25, 4:44 PM EDT | Tornado Warning | IND | Brown, Jackson, Lawrence, Monroe | 46 min |
| Jun 25, 4:52 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 38 min |
| Jun 25, 4:53 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence | 25 min |
| Jun 25, 4:55 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 35 min |
| Jun 25, 5:06 PM EDT | Tornado Warning | IND | Jackson | 39 min |
| Jun 25, 5:10 PM EDT | Severe Thunderstorm Warning | IND | Martin | 20 min |
| Jun 25, 5:36 PM EDT | Tornado Warning | IND | Jackson, Jennings | 39 min |
| Jun 25, 5:50 PM EDT | Special Weather Statement | IND | Johnson, Rush, Shelby | 25 min |
| Jun 25, 6:21 PM EDT | Special Weather Statement | IND | Jackson | 24 min |
| Jun 25, 6:59 PM EDT | Special Weather Statement | IND | Jackson | 46 min |
| Jun 25, 7:02 PM EDT | Areal Flood Advisory | IND | Jackson, Lawrence | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.